Loading [MathJax]/jax/output/SVG/config.js
Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Doklady Akademii Nauk SSSR, 1977, Volume 236, Number 6, Pages 1300–1302 (Mi dan41296)  

This article is cited in 3 scientific papers (total in 5 papers)

MATHEMATICS

A problem of statistical estimation in Gaussian white noise

I. A. Ibragimova, R. Z. Khas'minskiib

a Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences
b Institute for Information Transmission Problems, AS USSR, Mosow
Full-text PDF (380 kB) Citations (5)
Presented: A. N. Kolmogorov
Received: 29.06.1977
Bibliographic databases:
Document Type: Article
UDC: 519.25
Language: Russian
Citation: I. A. Ibragimov, R. Z. Khas'minskii, “A problem of statistical estimation in Gaussian white noise”, Dokl. Akad. Nauk SSSR, 236:6 (1977), 1300–1302
Citation in format AMSBIB
\Bibitem{IbrKha77}
\by I.~A.~Ibragimov, R.~Z.~Khas'minskii
\paper A problem of statistical estimation in Gaussian white noise
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 236
\issue 6
\pages 1300--1302
\mathnet{http://mi.mathnet.ru/dan41296}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=0483233}
\zmath{https://zbmath.org/?q=an:0389.62024}
Linking options:
  • https://www.mathnet.ru/eng/dan41296
  • https://www.mathnet.ru/eng/dan/v236/i6/p1300
  • This publication is cited in the following 5 articles:
    1. A. A. Borovkov, Al. V. Bulinski, A. M. Vershik, D. Zaporozhets, A. S. Holevo, A. N. Shiryaev, “Ildar Abdullovich Ibragimov (on his ninetieth birthday)”, Russian Math. Surveys, 78:3 (2023), 573–583  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. I. A. Ibragimov, “On estimation of functions of a parameter observed in Gaussian noise”, J. Math. Sci. (N. Y.), 238:4 (2019), 463–470  mathnet  crossref
    3. “To the memory of Yu. I. Ingster”, J. Math. Sci. (N. Y.), 204:1 (2015), 1–6  mathnet  crossref  mathscinet
    4. Yu. I. Ingster, I. A. Suslina, “On estimation and detection of a function from tensor product spaces”, J. Math. Sci. (N. Y.), 152:6 (2008), 897–920  mathnet  crossref
    5. Yu. I. Ingster, I. A. Suslina, “On estimation and detection of infinite-variable function”, J. Math. Sci. (N. Y.), 139:3 (2006), 6548–6561  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:194
    Full-text PDF :73
    References:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025